# SDR USAA2011081900035

- Difficulty date: July 23, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACKS ON FUSELAGE SKIN AT MAIN ENTRY DOOR UPPER HINGE CUTOUTS AT BS303.9 BETWEEN S10L TO S13L. REPAIRED FUSELAGE FUSELAGE SKIN AT MAIN ENTRY DOOR UPPER HINGE CUTOUTS IAW B737 SRM 53-10-01, REPAIR 14.
